# SDR DALA2023021701234

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 51,299 hours, 36,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/O SIDE EXIT SIGN AT THE EMERGENCY ROW FELL OFF DURING TURBULENCE. MAINTENANCE RESECURED THE EXIT SIGN LENSE COVER AT THE EMERGENCY EXIT ROW CROWN. (LP #8566510)
